# SDR 2015FA0000364

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Aircraft: N206PD
- Make and model: Cessna TU206G
- Aircraft serial: 676
- Aircraft time: 5,661 hours, 4,045 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 0541143
- Condition: Cracked
- Location: Brakes
- Part time: 5,661 hours, 4,045 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON LANDING, PILOT LOST RT BRAKE PEDAL ACTUATION AS WELL AS RT BRAKE CAPABILITIES.  INITIAL GVI-VISUAL INVESTIGATION REVEALED RT BRAKE MASTER CYLINDER PISTON ROD PN 0541143,  BROKEN AT BASE BELOW CLEVIS CHECK NUT PN 0541140.  UPON DVI-VISUAL INSPECTION THE CLEVIS AND CHECK NUT WAS FOUND TO HAVE BEEN BOTTOMED OUT ON THE PISTON ROD CAUSING CONTACT WITH THE RT RUDDER/BRAKE PEDAL SHAFT ATTACHMENT HORN, THIS CONDITION CAUSED THE SHAFT TO SHEAR BELOW THE CHECK NUT AND THE SEQUENTIAL LOSS OF BRAKE CAPABILITIES.
